# SDR ASAA2019031628623

- Difficulty date: March 16, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 36,468 hours, 12,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD ENTRY CEILING AND L1 DOOR HEADER EXIT LIGHTS INOP. GROUNDED - YES. REPLACED POWER SUPPLY OPS CK GOOD IAW AMM 33-51-06.
